| Model Number |
R2290 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the programmer displayed an error message when attempting to connect to the analyzer.It was noted that the programmer communicated as required when a known good analyzer was used.The analyzer was replaced with an alternative analyzer.The replacement analyzer passed all final functional tests.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that when attempting to connect to the analyzer, the programmer displayed an error message.The analyzer was returned to service as an associate product and subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.